# SDR CALA2023081402499

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: P5348004320500
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORROSION AROUND FASTENER HOLE AT FR66 PER NR929674 6/36746 GEN BY V061708 REPAIRED R-2 DOOR SILL FWD SPLICE AREA AT FR66 IAW A319 SRM 53-4 1-14-300-001 FIG 001.
